Zum Inhalt springenMathematische Statistik und WahrscheinlichkeitstheoriePublikationen der Professoren am LehrstuhlPublikationen der Arbeitsgruppe am Lehrstuhl (seit 2010)


Mathematische Statistik und Wahrscheinlichkeitstheorie

Publikationen der Arbeitsgruppe am Lehrstuhl (seit 2010)


  1. Bücher, A. und Zhou, C. (2020+): A horse racing between the block maxima method and the peak-over-threshold approach. Erscheint in: Statistical Science.
  2. Bücher, A., Fried, R., Kinsvater, P. und Lilienthal, J. (2020+): Penalized Quasi-Maximum-Likelihood Estimation for Extreme Value Models with Application to Flood Frequency Analysis. Erscheint in: Extremes.
  3. Bücher, A., Volgushev, S. und Zou, N. (2020+): Multiple block sizes and overlapping blocks for multivariate time series extremes. Erscheint in: Annals of Statistics.
  4. Bücher, A. und Jennessen T. (2020): Method of moments estimators for the extremal index of a stationary time series. Electronic Journal Of Statistics, Vol. 14, No. 2, 3103-3156.
    URL: https://doi.org/10.1214/20-EJS1734
  5. Bücher, A., Dette, H. und Heinrichs, F. (2020): Detecting deviations from second-order stationarity in locally stationary functional time series. Annals of the Institute of Statistical Mathematics, Vol. 72(4), 1055-1094.
    URL: https://doi.org/10.1007/s10463-019-00721-7
  6. Bücher, A., Posch, P. N. und Schmidtke, P. (2020): Using the Extremal Index for Value-at-Risk Backtesting. Journal of Financial Econometrics, Vol. 18 (3), 556–584.
    URL: https://doi.org/10.1093/jjfinec/nbaa011


  1. Bücher, A., Volgushev, S. und Zou, N. (2019): On second order conditions in the multivariate block maxima and peak over threshold method. Journal of Multivariate Analysis, Vol. 173, 604-619.
  2. Bücher, A., Fermanian, J.-D. und Kojadinovic, I. (2019): Combining cumulative sum change-point detection tests for assessing the stationarity of univariate time series. Journal of Time Series Analysis 40: 124-150.
  3. Bücher, A. und Kojadinovic, I. (2019): A note on conditional versus joint unconditional weak convergence in bootstrap consistency results. Journal of Theoretical Probability, Vol. 32(3), 1145-1165.
  4. Kern, P. und Sönmez, E. (2019): On the carrying dimension of occupation measures for self-affine random fields. Erscheint in: Probab. Math. Statist.
    URL: https://arxiv.org/abs/1705.05676
  5. Kern, P., Lage, S. und Meerschaert, M. M. (2019): Semi-fractional diffusion equations. Fract. Calc. Appl. Anal., 22 p. 326-357
    URL: http://dx.doi.org/10.1515/fca-2019-0021
  6. Ditzhaus, M. und Janssen, A. (2019): Bootstrap and permutation rank tests for proportional hazards under right censoring. Lifetime Data Analysis.
    URL: https://doi.org/10.1007/s10985-019-09487-9
  7. MacDonald, P. W., Liang, K. und Janssen, A. (2019): Dynamic adaptive procedures thatcontrol the false discovery rate. Electronic Journal of Statistics, 13 p. 3009–3024
  8. Ditzhaus, M. und Janssen, A. (2019): Variability and stability of the false discovery proportion. Electron. J. Statist., 13 p. 882-910
    URL: https://doi.org/10.1214/19-EJS1544
  9. Kutzker, T., Stark, F. und Wied, D. (2019+): Testing for Relevant Dependence Change in Financial Data: A CUSUM Copula Approach. Erscheint in: Empirical Economics.
  10. Ditzhaus, M. (2019): Signal detection via Phi-divergences for general mixtures. Bernoulli, Vol. 25, No 4A, 3041-3068.


  1. Berghaus, B. und Bücher, A. (2018): Weak Convergence of a Pseudo Maximum
    Likelihood Estimator for the Extremal Index. Annals of Statistics, Vol. 46(5), 2307-2335.
  2. Bücher, A. und Segers, J. (2018): On the maximum likelihood estimator for the
    Generalized Extreme-Value distribution. Extremes, Vol. 20(4), 839-872.
  3. Bücher, A. und Segers, J. (2018): Inference for heavy tailed stationary time series based
    on sliding blocks. Electronic Journal of Statistics, Vol. 12(1), 1098-1125.
  4. Bücher, A. und Segers, J. (2018): Maximum likelihood estimation for the Fréchet
    distribution based on block maxima extracted from a time series. Bernoulli Vol. 24(2), 1427-1462.
  5. Kern, P., Meerschaert, M. M. und Xiao, Y. (2018): Asymptotic behavior of semistable Lévy exponents and applications to fractal path properties. J. Theoret. Probab., 31 p. 598-617
    URL: http://dx.doi.org/10.1007/s10959-016-0720-6
  6. Ditzhaus, M. und Janssen, A. (2018): Detectability of nonparametric signals: higher criticism versus likelihood ratio. Electron. J. Statist., 12 p. 4094-4137
    URL: https://doi.org/10.1214/18-EJS1502
  7. Benditkis, J., Heesen, P. und Janssen, A. (2018): The false discovery rate (FDR) of multiple tests in a class room lecture. Statistics and Probability Letters, 134 p. 29-35
  8. Rojas-Molina, C. (2018): Random Schrödinger Operators on discrete structures.
    URL: arXiv:1710.02293.
  9. Ditzhaus, M. und Gaigall, D. (2018): A consistent goodness-of-fit test in separable Hilbert spaces. Journal of Nonparametric Statistics, Vol. 30, No. 4, 834-859.


  1. Kern, P. und Wedrich, L. (2017): On exact Hausdorff measure functions of operator semistable Lévy processes. Stoch. Anal. Appl., 35 p. 980-1006
    URL: http://dx.doi.org/10.1080/07362994.2017.1344556
  2. Bhatti, T. und Kern, P. (2017): An integral representation of dilatively stable processes with independent increments. Stochastic Process. Appl., 127 p. 209-227
    URL: http://dx.doi.org/10.1016/j.spa.2016.06.006
  3. Benditkis, J. und Janssen, A. (2017): Finite sample bounds for expected number of false rejections under martingale dependence with applicatons to FDR. Electron. J. Stat., 11 p. 1827-1857
    URL: https://projecteuclid.org/euclid.ejs/1493345170
  4. Janssen, A. (2017): Der Martingalansatz zur Auswertung klinischer Studien im Rahmen der Survival Analysis. Mitteilungen der deutschen Mathematiker Vereinigung, 25 p. 26-31


  1. Barczy, M. und Kern, P. (2016): A link between Bougerol's identity and a formula due to Donati-Martin, Matsumoto and Yor. Séminaire de Probabilités, 48 p. 179-188
    URL: http://dx.doi.org/10.1007/978-3-319-44465-9_6
  2. Kern, P. (2016): A general multiparameter version of Gnedenko's transfer theorem. Theory Probab. Appl., 60 p. 134-142
    URL: http://dx.doi.org/10.1137/S0040585X97T987569
  3. Heesen, P. und Janssen, A. (2016): Dynamic adaptive multiple tests with finite sample FDR control. Statist. Plann. Inference, 168 p. 38-51
    URL: http://dx.doi.org/10.1016/j.jspi.2015.06.007
  4. Janssen, A. und Knoch, A. (2016): Information bounds for nonparametric estimators of L-functionals and survival functionals under censored data. Metrika, 79 p. 195-220
    URL: http://link.springer.com/article/10.1007/s00184-015-0551-y/fulltext.html


  1. Barczy, M., Kern, P. und Pap, G. (2015): Dilatively stable stochastic processes and aggregate similarity. Aequat. Math., 89 p. 1485-1507
    URL: http://dx.doi.org/10.1007/s00010-014-0318-y
  2. Barczy, M., Kern, P. und Krause, V. (2015): Operator scaled Wiener bridges. ESAIM: Probab. Statist., 19 p. 100-114
    URL: http://dx.doi.org/10.1051/ps/2014016
  3. Kern, P. und Wedrich, L. (2015): Dilatively semistable stochastic processes. Statist. Probab. Letters, 99 p. 101-108
    URL: http://dx.doi.org/10.1016/j.spl.2015.01.008
  4. Finner, H., Kern, P. und Scheer, M. (2015): On some compound distributions with Borel summands. Insurance Math. Econom., 62 p. 234-244
    URL: http://dx.doi.org/10.1016/j.insmatheco.2015.03.012
  5. Heesen, P. und Janssen, A. (2015): Inequalities for the false discovery rate (FDR) under dependence. Electronic Journal of Statistics, 9 p. 679-716
    URL: http://www.nature.com/nature/journal/vaop/ncurrent/full/nature13805.html
  6. Nelson-Sathi, S., Sousa, F. L., Roettger, M., Lozada-Chávez, N., Thiergart, T., Janssen, A., Bryant, D., Landan, G., Schönheit, P., Siebers, B., McInerney, J. O. und Martin, W. F. (2015): Origins of major archaeal clades correspond to gene acquisitions from bacteria. Nature 13805
    URL: http://www.nature.com/nature/journal/vaop/ncurrent/full/nature13805.html


  1. Kern, P. und Wedrich, L. (2014): Dimension results related to the St. Petersburg game. Probab. Math. Statist., 34 p. 97-117
    URL: http://www.math.uni.wroc.pl/~pms/files/34.1/Article/34.1.6.pdf
  2. Kern, P. und Wedrich, L. (2014) : The Hausdorff dimension of operator semistable Lévy processes. J. Theoret. Probab., 27 p. 383-403
    URL: http://dx.doi.org/10.1007/s10959-012-0422-7
  3. Barczy, M. und Kern, P. (2014): Gauss-Markov processes as space-time scaled stationary Ornstein-Uhlenbeck processes. (unpublished manuscript)
    URL: http://arxiv.org/abs/1409.7253
  4. Bendel, J., Dobler, D. und Janssen, A. (2014): Exponent dependence measures of survival functions and correlated frailty models. arxiv:1409.6854
  5. Janssen, A. und Tietje, M. (2014): Statistical likelihood methods in finance.
    URL: arXiv:1310.4400v2
  6. Brendel, M., Janssen, A., Mayer, C.-D. und Pauly, M. (2014): Weighted logrank permutation tests for randomly right censored life science data. Scand. J. Stat., 41 p. 742 - 761
    URL: http://onlinelibrary.wiley.com/doi/10.1111/sjos.12059/abstract
  7. Konietschke, F. und Pauly, M. (2014): Bootstrapping and Permuting paired t-test type statistics. Statistics and Computing, 24, p. 283 - 296.


  1. Barczyk, A. und Kern, P. (2013): Scaling limits of coupled continuous time random walks and residual order statistics through marked point processes. Stochastic Process. Appl., 123 p. 796-812
    URL: http://dx.doi.org/10.1016/j.spa.2012.10.013
  2. Barczy, M. und Kern, P. (2013): Representations of multidimensional linear process bridges. Random Oper. Stoch. Equ., 21 p. 159-189
    URL: http://dx.doi.org/10.1515/rose-2013-0009
  3. Barczy, M. und Kern, P. (2013): Sample path deviations of the Wiener and the Ornstein-Uhlenbeck process from its bridges. Brazilian J. Probab. Statist., 27 p. 437-466
    URL: http://dx.doi.org/10.1214/11-BJPS175
  4. Janssen, A. und Ostrovski, V. (2013): The Convolution Theorem of Hajek and Le Cam - Revisited.
    URL: arXiv:1309.4984
  5. del Barrio, E., Janssen, A. und Pauly, M. (2013): The m(n) out of k(n) bootstrap for partial sums of St. Petersburg type games. Electron. Commun. Probab., 18 p. 1-10
  6. Janssen, A. und Pauly, M. (2013): The influence of sequential extremal processes on the partial sum process. Extremes, 16 p. 39-54
  7. Beyersmann, J., di Termini, S. und Pauly, M. (2013): The wild bootstrap for the Aalen-Johansen estimator of the cumulative incidence function of a competing risk. Scandinavian Journal of Statistics, 40, p. 387-402.


  1. Nelson-Sathi, S., Dagan, T., Landan, G., Janssen, A., Steel, M., McInerney, J., Deppenmeier, U. und Martin, W. F. (2012): A methanogen acquired a thousand eubacterial genes at the origin of Haloarchaea. Proceedings of the National Academy of Sciences, 109 p. 20537-20542
  2. Janssen, A. und Tietje, M. (2012): Applications of the Likelihood Theory in Finance: Modelling and Pricing. International Statistical Review, 81 p. 107-133
    URL: http://onlinelibrary.wiley.com/doi/10.1111/j.1751-5823.2012.00197.x/abstract
  3. Bücher, A., Dette, H. und Volgushev, S. (2012): A test for Archimedeanity in bivariate copula models. Journal of Multivariate Analysis, Vol. 110, 121–132.
  4. Jurlewicz, A., Kern, P., Meerschaert, M. M. und Scheffler, H.-P. (2012): Fractional governing equations for coupled random walks. Comp. Math. Appl., 64 p. 3021-3036
    URL: http://dx.doi.org/10.1016/j.camwa.2011.10.010
  5. Kern, P., Meerschaert, M. M. und Scheffler, H.-P.: Correction (2012): Limit theorems for coupled continuous time random walks. Ann. Probab., 40 p. 890-891
    URL: http://dx.doi.org/10.1214/10-AOP635
  6. Omelka, M. und Pauly, M. (2012): Testing equality of correlation coefficients in an potentially unbalanced two-sample problem via permutation methods. J. Stat. Plan. Inf., 142 p. 1396 - 1406.
  7. Konietschke, F. und Pauly, M. (2012): A studentized permutation test for the non-parametric Behrens-Fisher problem in paired data. Electron. J. Stat., 6, p. 1358 - 1372.
  8. Jentsch, C. und Pauly, M. (2012): A note on using periodogram-based distances for comparing spectral densities. Stat. Prob. Lett., 82, p. 158 - 164.


  1. Barczy, M. und Kern, P. (2011): General alpha-Wiener bridges. Commun. Stoch. Anal., 5 p. 585-608
    URL: https://www.math.lsu.edu/cosa/5-3-08[277].pdf
  2. Barczyk, A., Janssen, A. und Pauly, M. (2011): The asymptotics of L-statistics for non I.I.D. variables with heavy tails. Probab. Math. Statist., 31 p. 285-299
  3. Pauly, M. (2011): Discussion about the quality of F-ratio resampling tests for comparing variances. TEST, 20, p. 163 - 179.


  1. Janssen, A. und Wellek, S. (2010): Exact linear rank tests for two-sample equivalence problems with continuous data. Stat. Neerl., 64 p. 482-504
    URL: http://dx.doi.org/10.1111/j.1467-9574.2010.00466.x